# SDR 2022F00398

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: General aviation
- Aircraft: N552SN
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5625
- Aircraft time: 195 hours, 68 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: GAC801LP2520S16
- Condition: Burned
- Location: Zone 100
- Part time: 195 hours, 68 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER APU START FOR DEPARTURE, CREW NOTED SMOKE IN CABIN AS WELL AS SEVERAL CBS POPPED (GND SVC R BUS, R BATT CHARGER, TOILET SYS PWR, FWD TOILET PWR, AFT TOILET PWR, TOILET BLOWER, TOILET LINE HEATER AND TOILET HTR BLANKET). CREW SHUTDOWN A/C AND REPORTED ISSUE. GAINED ACCESS AND INSPECTED VARIOUS SUSPECTED COMPONENTS, FOUND CONNECTORS LOCATED IN FWD R/H CABIN UNDER FLOORBOARDS 2000P/J32 BURNT.  AIRCRAFT OPERATOR AND AIRCRAFT MANUFACTURER CONTACTED AND PROVIDED INITIAL FINDINGS.  WORK ORDER CS734820.1.1.
